# SDR CALA2022010300017

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 52,941 hours, 16,847 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* TE FLAP DISAGREE ON LANDING DUE HEAVY RAIN AND WIND ON APPORACH, CREW EXPEDITE LANDING. SUSPECT HEAVY FLAP LOADS, CAUSED LOCK UP.  FLAPS STOWED ELECTRICALLY, BITE FSCU, SYSTEM RESET FLAPS-SLATS OPS NORMAL FULL RANGE UP-DOWN. SEVERAL  TIMES.
